# SDR SWAA2021060367728

- Difficulty date: April 27, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 65,852 hours, 38,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 767 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FRAME AT AFT CARGO BAY BS767 RBL9 WL152. / REPAIRED CORROSION ON FRAME OF ACB BS767; RBL9; WL152 PER ATS ER 21-01860 REV IR AND SWA EA 21-153-01279 REV IR
